Coagulopathy with piperacillin administration in cystic fibrosis: Two case reports

P. J. Rye, G. Roberts, R.E.M. Staugas, A. J. Martin

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

Two cases are reported of coagulopathy in association with the administration of piperacillin to patients with cystic fibrosis. In both cases the coagulopathy was associated with the development of a serum sickness‐like illness with fever, rash and abnormal liver function tests occurring on day 12 and day 16 of treatment, respectively. On withdrawal of the piperacillin, both the serum sickness and the coagulopathy resolved rapidly, without sequelae.

Original languageEnglish
Pages (from-to)278-279
Number of pages2
JournalJournal of Paediatrics and Child Health
Volume30
Issue number3
DOIs
Publication statusPublished - Jun 1994
Externally publishedYes

Keywords

  • coagulopathy
  • cystic fibrosis
  • piperacillin
  • serum sickness

Fingerprint Dive into the research topics of 'Coagulopathy with piperacillin administration in cystic fibrosis: Two case reports'. Together they form a unique fingerprint.

Cite this